Alert archive / New York / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 18, NWS Albany, NY
NWS Albany, NY issued this severe thunderstorm warning at May 18, 2017, 5:37 PM EDT for Fulton County, Montgomery County, New York. It was in force for 38 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 18, 2017, 5:37 PM EDT (21:37 UTC)
- Expired
- May 18, 2017, 6:15 PM EDT
- In force
- 38 min
- Issued by
- NWS Albany, NY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Fulton County, NY, Montgomery County, NY
The radar
The Albany radar (KENX), 59 km from the middle of the area, began a volume at 21:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 18, 5:38 PM EDT | HAIL 1.5 | 1 Se Kringsbush, NY | |
| May 18, 6:02 PM EDT | HAIL 1 | Bleecker, NY | |
| May 18, 6:07 PM EDT | HAIL 0.88 | Mayfield, NY | |
| May 18, 6:08 PM EDT | HAIL 1 | 1 W Vail Mills, NY | |
| May 18, 6:18 PM EDT | HAIL 1.25 | 1 Nw Riceville, NY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 18, 3:36 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 9.6 hours before the alert went out and 59 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2076 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 116 m²/s²
- 0-3 km storm-relative helicity
- 112 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
421
WUUS51 KALY 182137
SVRALY
NYC035-057-182215-
/O.NEW.KALY.SV.W.0018.170518T2137Z-170518T2215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albany NY
537 PM EDT THU MAY 18 2017
The National Weather Service in Albany has issued a
* Severe Thunderstorm Warning for...
Southern Fulton County in eastern New York...
Northern Montgomery County in eastern New York...
* Until 615 PM EDT
* At 537 PM EDT, a severe thunderstorm was located over St.
Johnsville, or near Canajoharie, moving northeast at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* This severe thunderstorm will be near,
Ephratah around 545 PM EDT.
Johnstown around 600 PM EDT.
Gloversville around 605 PM EDT.
Broadalbin, Mayfield, Cranberry Creek and Northampton Beach Public
Campground around 615 PM EDT.
Other locations impacted by this severe thunderstorm include Meco,
West Perth, Cook Corners, Munsonville, Sweets Crossing, Fultonville,
Church Corners, Broadalbin Junction, Berkshire and Mindenville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail and damaging winds and frequent cloud to ground lightning
is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
Please report hail size...damaging winds and reports of trees down to
the National Weather Service by email at Alb.Stormreport@noaa.gov...
On Facebook at www.facebook.com/nwsalbany or twitter @nwsalbany
&&
LAT...LON 4324 7418 4311 7412 4301 7410 4286 7467
4300 7474
TIME...MOT...LOC 2137Z 243DEG 28KT 4299 7463
HAIL...1.00IN
WIND...60MPH
$$
Frugis1 follow-up statement
398
WWUS51 KALY 182159
SVSALY
Severe Weather Statement
National Weather Service Albany NY
559 PM EDT THU MAY 18 2017
NYC057-182209-
/O.CAN.KALY.SV.W.0018.000000T0000Z-170518T2215Z/
Montgomery NY-
559 PM EDT THU MAY 18 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN MONTGOMERY COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A severe thunderstorm watch remains in effect until 1100 PM EDT for
much of eastern and east central New York.
LAT...LON 4324 7418 4311 7412 4301 7410 4298 7439
4298 7443 4311 7449
TIME...MOT...LOC 2159Z 242DEG 33KT 4309 7436
$$
NYC035-182215-
/O.CON.KALY.SV.W.0018.000000T0000Z-170518T2215Z/
Fulton NY-
559 PM EDT THU MAY 18 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR SOUTHEASTERN FULTON COUNTY...
At 559 PM EDT, a severe thunderstorm was located over Gloversville,
moving northeast at 40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
This severe storm will be near...
Mayfield around 605 PM EDT.
Broadalbin and Cranberry Creek around 610 PM EDT.
Northville and Northampton Beach Public Campground around 615 PM
EDT.
Other locations impacted by this severe thunderstorm include Meco,
West Perth, Hoeseville, Munsonville, Sweets Crossing, Benedict,
Steele Corners, Honeywell Corners, Stairs Corners and Broadalbin
Junction.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Occasional cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 4324 7418 4311 7412 4301 7410 4298 7439
4298 7443 4311 7449
TIME...MOT...LOC 2159Z 242DEG 33KT 4309 7436
HAIL...1.00IN
WIND...60MPH
$$
FrugisWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 18, 4:06 PM EDT, 1 hour 31 minutes earlier.
Area forecast discussion, May 18, 4:06 PM EDT, 1 hour 31 minutes before
Area Forecast Discussion National Weather Service Albany NY 406 PM EDT Thu May 18 2017 .SYNOPSIS... A large high pressure system centered near Bermuda will continue to provide the region with mid-summer warmth near-record highs this afternoon. Chances for showers and thunderstorms will gradually increase this afternoon into tonight ahead of a cold front approaching from the upper Great Lakes. Some of the storms could be severe. Drier, cooler and breezy conditions will filter in on Friday behind the cold front. Sunny and seasonable conditions are expected on Saturday. && .NEAR TERM /UNTIL 6 AM FRIDAY MORNING/... Severe Thunderstorm Watch in effect through 11 pm for the Western Adirondacks, Mohawk Valley, Lake George Saratoga Region, Capital District, Schoharie Valley, and Southern Vermont... As of 330 pm, focus is on convective/severe weather potential this afternoon and evening. Northeast US remains under fast SW 500 mb flow between a 590 dam high off the southeast US coast and a strong shortwave trough tracking into southern Ontario. Southwesterly low/midlevel flow with 850 mb temps at nearly 19C resulting in a hot day with temps in the mid-80s to mid-90s. Upper-level forcing for ascent is lacking with the shortwave trough passing well to our west, although weak height falls are occurring. Surface cold front is located well off to the west, with a lack of any discernible surface boundaries locally. However, convection has begun to fire over western New York along the Lake Erie lake breeze. SPC mesoanalysis suggests this convection is occurring in an environment of 1500 J/kg MLCAPE and fairly steep midlevel lapse rates nearing 7 C/km. CAMs continue to show this activity maintaining or strengthening as it works into an uncapped, unstable environment across central New York. Expect the threat of thunderstorms to increase north and west of the Capital District from around 4 to 8 pm. A quick look at the 18Z KALY RAOB reveals a well-mixed boundary layer up to near 700 mb. An incredible amount of dry air exists at both mid and low-levels, with DCAPE values around 1500 J/kg. While the amount of dry air casts doubt upon thunderstorm potential and coverage (especially across the Capital District and points south and east), it also points to a conditional high wind threat if convection can be sustained as several hi-res models suggest. There is also a conditional threat for large hail as the dry air will inhibit melting somewhat and midlevel lapse rates are fairly steep, although the hot airmass and relatively modest instability are mitigating factors. 0-6 km shear of around 40 kt suggests the potential for organized convection with multicells or some discrete supercells possible. With large low-level dewpoint depressions, high LCLs, and unidirectional flow, tornado threat should be nil. The threat window for thunderstorms from the Capital District to the south and east appears to be between 7 pm and 11 pm. Toward the end of that time frame, we'll be at the end of the diurnal cycle and storms should tend to weaken with time and with southward and eastward extent. Another mild night tonight as the cold front will not pass until Friday. && .SHORT TERM /6 AM FRIDAY MORNING THROUGH SATURDAY NIGHT/... Cold front will be tracking through the forecast area on Friday from northwest to southeast. However, it will have little moisture to work with, so have included just slight chance PoPs. NAM forecast soundings suggest modest instability developing south of the Capital District, but due to limited moisture have not included TS in the forecast. Could be a sneaky warm day for areas south of the Capital District where the front will not pass until later in the day, as 850 mb temps are still in the low teens by midday. From the Capital District northward, temps may actually fall in the afternoon as cold air advection develops. It will be a good airmass change as Canadian high pressure noses in late Friday into Friday night. 850 mb temps drop to around 5C. With mostly clear skies, lows will be back toward seasonal normals. A quiet, clear day is expected Saturday under high pressure with highs near seasonal values. Clouds may increase slightly late Saturday night ahead of the next system, but dry weather is expected. && .LONG TERM /SUNDAY THROUGH THURSDAY/... The period starts out on Sunday with high pressure retreating off the New England coast, so the day will start out cool and dry. However, clouds will increase through the day, as a frontal system approaches from the Great Lakes and Ohio Valley regions. A southerly flow should allow for temperatures to reach the upper 60s to lower 70s. Will mention slight to low chance pops north and west of the Capital District late in the day. Rain chances will then gradually increase Sunday night into Monday morning ahead of the system's cold front. Models indicating fairly good forcing so will mention likely pops. Due to some weak elevated instability forecast, will continue mention of isolated thunder during the day Monday. Rainfall could exceed a half inch, but too early to pinpoint exact amounts. There are some timing differences when rain ends, with the GFS slower than the ECMWF which would also have implications for rainfall amounts. A small ridge of high pressure will then build in Monday night, with drying conditions. Dry weather should persist into Tuesday, but will mention just a slight chance of showers due to an approaching upper level low. Then, there are significant timing/placement differences with a deep upper low which will potentially become cut-off approaching from the Midwest/South. This system looks to potentially move across our region starting as early as Tuesday night, but more likely Wednesday into Thursday. The ECMWF is showing a deeper and slower cut-off upper low, which would delay rain until Thursday. However, the GFS is more progressive with more rain for Wednesday than Thursday. Will broadbrush high chance pops during this time for now, with plenty of time to sort out details. Temperatures will depend on when rainfall occurs, but look to generally be near normal through much of the period. && .AVIATION /20Z THURSDAY THROUGH TUESDAY/... VFR conditions prevailing at the KALB/KPOU/KGFL/KPSF terminals this afternoon, with some cumulus clouds developing just west of the Hudson Valley, which will move east over the next few hours. Then, scattered showers and thunderstorms will develop along a lake breeze boundary in central NY and approach the TAF sites during the evening. Timing has come into somewhat better focus, with showers and storms moving from northwest to southeast across the area between 22Z and 06Z. Will mention tempo groups for KGFL/KALB/KPSF due to higher confidence, and PROB30 for KPOU where activity may be more isolated. VFR conditions will generally prevail, although reduction to MVFR or IFR will be possible within any showers and thunderstorms. Gusty winds will also be likely within any storms. Chances for thunderstorms will decrease after midnight, with still a few showers possible along the cold front as it moves through. Winds the rest of the day into the early evening will be west-southwest around 10-15 kt with gusts around 20 kt, decreasing to 5-10 kt overnight. Winds Friday will shift to the northwest behind the cold front and increase to 10-15 kt with gusts to 25 kt. Outlook... Friday Night: No Operational Impact. NO SIG WX. Saturday: No Operational Impact. NO SIG WX. Saturday Night: No Operational Impact. NO SIG WX. Sunday: No Operational Impact. NO SIG WX. Sunday Night: Moderate Operational Impact. Chance of SHRA...TSRA. Monday: High Operational Impact. Likely SHRA...TSRA. Monday Night: Moderate Operational Impact. Chance of SHRA. Tuesday: No Operational Impact. NO SIG WX. && .FIRE WEATHER... Gusty southwest winds and low RH values of 25 to 35 percent will continue early this afternoon under a hot airmass. Scattered showers and thunderstorms are expected to develop this afternoon into the evening; however, not all areas will receive rain and heavy rainfall is not expected. Cooler and relatively moister conditions will be in place on Friday as a cold front passes and high pressure tries to build in. Somewhat breezy conditions will develop once again with west-northwesterly gusts of 25 to 30 mph possible. It will be cooler still and drier on Saturday with light winds under high pressure. && .HYDROLOGY... Scattered showers and thunderstorms are expected this afternoon into this evening. Basin average amounts are expected to be a half inch or less. Aside from a few isolated showers Friday, dry weather is expected through Saturday and Sunday. The next chance of widespread rainfall is expected Sunday night into Monday. && .CLIMATE... Near-record heat occurred once again today: Today's highs as of 4 pm, (record highs in parenthesis): Albany 94* (94 in 1962) Glens Falls** 92 (89 in 1962) Poughkeepsie 93 (96 in 1962) **Record set today *Record tied today && .ALY WATCHES/WARNINGS/ADVISORIES... CT...None. NY...None. MA...None. VT...None. && SYNOPSIS...Thompson NEAR TERM...Thompson SHORT TERM...Thompson LONG TERM...JPV AVIATION...JPV FIRE WEATHER...Thompson HYDROLOGY...Thompson CLIMATE...Thompson
Hazardous weather outlook, May 18, 3:52 PM EDT, 1 hour 45 minutes before
Hazardous Weather Outlook National Weather Service Albany NY 352 PM EDT Thu May 18 2017 NYZ032-033-038>043-047>054-082>084-VTZ013>015-191100- Northern Herkimer-Hamilton-Southern Herkimer-Southern Fulton- Montgomery-Northern Saratoga-Northern Warren-Northern Washington- Schoharie-Western Schenectady-Eastern Schenectady-Southern Saratoga- Western Albany-Eastern Albany-Western Rensselaer-Eastern Rensselaer- Northern Fulton-Southeast Warren-Southern Washington-Bennington- Western Windham-Eastern Windham- 352 PM EDT Thu May 18 2017 ...SEVERE THUNDERSTORM WATCH 237 IN EFFECT UNTIL 11 PM EDT THIS EVENING... This Hazardous Weather Outlook is for the western and southern Adirondacks, Lake George Saratoga Region, Mohawk Valley, Schoharie Valley, Capital District and southern Vermont. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. CTZ001-013-MAZ001-025-NYZ058>061-063>066-191100- Northern Litchfield-Southern Litchfield-Northern Berkshire- Southern Berkshire-Western Greene-Eastern Greene-Western Columbia- Eastern Columbia-Western Ulster-Eastern Ulster-Western Dutchess- Eastern Dutchess- 352 PM EDT Thu May 18 2017 This Hazardous Weather Outlook is for northwestern Connecticut, western Massachusetts and in New York east central and southeastern Catskills, mid Hudson Valley and central and southern Taconics. .DAY ONE...This Afternoon and Tonight. Isolated to scattered thunderstorms are possible this evening well ahead of a cold front approaching from the upper Great Lakes. There is a Marginal Risk a few of the storms may become severe, with the potential to produce damaging winds and large hail. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, May 18, 11:57 AM EDT, 5 hours 40 minutes before
Special Weather Statement National Weather Service Albany NY 1157 AM EDT Thu May 18 2017 CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066- 082>084-VTZ013>015-182000- Northern Litchfield-Southern Litchfield-Northern Berkshire- Southern Berkshire-Northern Herkimer-Hamilton-Southern Herkimer- Southern Fulton-Montgomery-Northern Saratoga-Northern Warren- Northern Washington-Schoharie-Western Schenectady- Eastern Schenectady-Southern Saratoga-Western Albany- Eastern Albany-Western Rensselaer-Eastern Rensselaer- Western Greene-Eastern Greene-Western Columbia-Eastern Columbia- Western Ulster-Eastern Ulster-Western Dutchess-Eastern Dutchess- Northern Fulton-Southeast Warren-Southern Washington-Bennington- Western Windham-Eastern Windham- Including the cities of Torrington, Oakville, Gaylordsville, New Milford, Terryville, Thomaston, Dalton, Hancock, Pittsfield, Florida, North Adams, Sandisfield, Great Barrington, South Egremont, Big Moose, Eagle Bay, McKeever, Old Forge, Atwell, Nobleboro, Northwood, Long Lake, Sabattis, Hoffmeister, Wells, Ilion, Herkimer, Little Falls, Mohawk, Frankfort, Dolgeville, Gloversville, Johnstown, Amsterdam, Saratoga Lake, Saratoga Springs, Bolton Landing, Johnsburg, North Creek, North River, Warrensburg, Hague, Huletts Landing, Whitehall, Granville, Cobleskill, Breakabeen, Gilboa, Livingstonville, Middleburgh, North Blenheim, Jefferson, Mariaville, Delanson, Duanesburg, Schenectady, Rotterdam, Burnt Hills, Ballston Spa, Mechanicville, Clifton Park, Waterford, Westerlo, Altamont, Berne, Knox, Preston Hollow, Albany, Troy, Berlin, Eagle Bridge, Hoosick Falls, Stephentown, Hunter, Tannersville, Windham, Prattsville, Catskill, Coxsackie, Athens, Cairo, Jefferson Heights, Hudson, New Lebanon, Ellenville, Woodstock, West Hurley, West Shokan, Kerhonkson, Napanoch, Sundown, Kingston, New Paltz, Poughkeepsie, Beacon, Arlington, Pawling, Wingdale, Dover Plains, Millbrook, Stanfordville, Pine Plains, Amenia, Caroga Lake, Glens Falls, West Glens Falls, Hudson Falls, Fort Edward, Cambridge, Greenwich, Middle Falls, North Easton, Stamford, Bennington, Woodford State Park, Pownal, Stratton, Londonderry, Brattleboro, Guilford Center, West Brattleboro, and Bellows Falls 1157 AM EDT Thu May 18 2017 ...SEVERE THUNDERSTORMS POSSIBLE LATER THIS AFTERNOON AND EVENING... There is a Marginal to Slight Risk of severe thunderstorms later this afternoon and evening across much of eastern New York and western New England, well ahead of a cold front approaching from the upper Great Lakes. The main threats will be damaging winds and large hail. The best chance for severe weather will be from around the Capital District and northern Berkshires northward. Timing for scattered thunderstorms looks to be from around 4 pm to 8 pm for areas north and west of the Capital District, and between 8 pm and 12 am from the Capital District south and east into western New England.
Special weather statement, May 18, 4:22 PM EDT, 1 hour 15 minutes before
Special Weather Statement
National Weather Service Albany NY
422 PM EDT THU MAY 18 2017
NYZ038>040-082-182045-
Southern Fulton-Southern Herkimer-Northern Fulton-Montgomery-
422 PM EDT THU MAY 18 2017
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN FULTON...
SOUTHEASTERN HERKIMER AND NORTHWESTERN MONTGOMERY COUNTIES...
At 422 PM EDT, a strong thunderstorm was located near Little Falls,
moving northeast at 40 mph.
Wind gusts up to 50 mph and half inch hail are possible with this
storm.
This storm will be near...
Fort Plain and St. Johnsville around 435 PM EDT.
Ephratah, Caroga Lake Public Campground and Caroga Lake around 445
PM EDT.
Other locations impacted by this storm include Meco, Cook Corners,
Mindenville, Davys Corners, Fical Corners, Hale Mills, Ripple
Corners, West Saint Johnsville, Sand Hill and Nelliston.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4322 7447 4300 7432 4286 7475 4290 7488
4287 7489 4293 7495
TIME...MOT...LOC 2022Z 241DEG 34KT 4295 7482
FRUGISSpecial weather statement, May 18, 5:31 PM EDT, 6 minutes before
Special Weather Statement
National Weather Service Albany NY
531 PM EDT THU MAY 18 2017
NYZ039-040-082-182200-
Southern Fulton-Northern Fulton-Montgomery-
531 PM EDT THU MAY 18 2017
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN FULTON AND
NORTHWESTERN MONTGOMERY COUNTIES...
At 531 PM EDT, a strong thunderstorm was located over St. Johnsville,
or 7 miles northwest of Canajoharie, moving northeast at 35 mph.
Wind gusts up to 50 mph and half inch hail are possible with this
storm.
This storm will be near...
Ephratah around 545 PM EDT.
Caroga Lake Public Campground and Caroga Lake around 555 PM EDT.
Gloversville, Johnstown and Mayfield around 600 PM EDT.
Other locations impacted by this storm include Meco, West Perth,
Munsonville, Pinnacle, Broadalbin Junction, Berkshire, Mindenville,
Fical Corners, Hale Mills and Riceville.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4301 7474 4323 7436 4302 7418 4290 7475
4291 7476
TIME...MOT...LOC 2131Z 242DEG 31KT 4297 7468
FrugisThe office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 18, 4:22 PM EDT | Special Weather Statement | ALY | Fulton | 23 min |
| May 18, 4:33 PM EDT | Severe Thunderstorm Warning | ALY | Fulton, Herkimer, Montgomery | 38 min |
| May 18, 5:31 PM EDT | Special Weather Statement | ALY | Fulton | 29 min |
| May 18, 5:54 PM EDT | Special Weather Statement | ALY | Hamilton | 36 min |
| May 18, 6:08 PM EDT | Special Weather Statement | ALY | Hamilton, Herkimer | 52 min |
| May 18, 6:11 PM EDT | Severe Thunderstorm Warning | ALY | Fulton, Saratoga, Warren | 34 min |
| May 18, 6:17 PM EDT | Severe Thunderstorm Warning | ALY | Hamilton, Herkimer | 58 min |
| May 18, 6:17 PM EDT | Severe Thunderstorm Warning | ALY | Herkimer, Montgomery, Schoharie | 43 min |
| May 18, 6:34 PM EDT | Special Weather Statement | ALY | Hamilton, Herkimer | 26 min |
| May 18, 6:43 PM EDT | Severe Thunderstorm Warning | ALY | Hamilton, Herkimer, Warren | 47 min |
| May 18, 6:49 PM EDT | Special Weather Statement | ALY | Washington | 26 min |
| May 18, 6:58 PM EDT | Severe Thunderstorm Warning | ALY | Albany, Fulton, Montgomery, Saratoga, Schenectady, Schoharie | 47 min |
| May 18, 7:10 PM EDT | Severe Thunderstorm Warning | ALY | Fulton, Saratoga, Warren, Washington | 65 min |
| May 18, 7:45 PM EDT | Severe Thunderstorm Warning | ALY | Albany, Rensselaer, Saratoga, Schenectady, Schoharie, Washington | 45 min |
Nearby
Severe Thunderstorm Warnings in New York, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.